... How long should i expect to feel drowsy and woozy, like im floating on my feet when I walk and kind of unsteady? I get dizziness, lightheadedness, nausea & anxiety when migraines hit also. Is there anyone else going through the same thing? I feel so woozy and tired
I have been taking amitriptyline for 2 days now, for vestibular migraine preventative & depression.?
Question posted by TGK1991 on 4 Dec 2014
Last updated on 3 March 2015
You are experiencing side effects, but hang in there as the side effects should subside within a couple of weeks.
That pretty much describes how I felt when I first started taking it and I also developed a dry mouth after a bit too. The dry mouth stayed but the other side effects went away after a few weeks.
You don't say what dose you were started on and that can be a big factor too. The higher the dose the worst the temporary side effects.
- Amitriptyline uses and safety info
- Amitriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.